On the geometric structure of independence systems

M. Conforti, M. Laurent

Research output: Contribution to journalArticleProfessional

50 Downloads (Pure)
Original languageEnglish
Pages (from-to)255-277
JournalMathematical Programming
Volume45
Issue number1-3
Publication statusPublished - 1989
Externally publishedYes

Cite this

Conforti, M. ; Laurent, M. / On the geometric structure of independence systems. In: Mathematical Programming. 1989 ; Vol. 45, No. 1-3. pp. 255-277.
@article{7c1b2e37b2e9425bbdbe8fa014c8aaa2,
title = "On the geometric structure of independence systems",
author = "M. Conforti and M. Laurent",
year = "1989",
language = "English",
volume = "45",
pages = "255--277",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "1-3",

}

On the geometric structure of independence systems. / Conforti, M.; Laurent, M.

In: Mathematical Programming, Vol. 45, No. 1-3, 1989, p. 255-277.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On the geometric structure of independence systems

AU - Conforti, M.

AU - Laurent, M.

PY - 1989

Y1 - 1989

M3 - Article

VL - 45

SP - 255

EP - 277

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 1-3

ER -